# SDR SIMA200233801

- Difficulty date: November 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522463001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION CORROSION WAS FOUND ON THE LEFT HAND BEAM AT FRAME 20.  COMPLETELY REMOVED CORROSION BY CUT OUT.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM.
